# SDR DHL200080158C

- Difficulty date: June 18, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Misrepaired
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AT C CK; MAIN CARGO COMPARTMENT RT FLOOR SHOWS AN IMPROPER REPAIR AT STA. 165.0. CUTOUT IMPROPER REPAIR IAW SRM 53-2-3 PAGE 1, FABRICATED AND INSTALLED FILLER AND DOUBLER IAW SRM 53-2-3 PAGE 1. REF: N/R 2158.
